# SDR SWAA2022012709311

- Difficulty date: August 3, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 41,497 hours, 26,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT TIE DOWN MOUNT PLATE HAS CORROSION UNDER MOUNT. / REMOVED AND REPLACED FORWARD CARGO COMPARTMENT AFT TIE DOWN MOUNT PLATE IAW AMM 25-52-10. REFERENCE IPC 25-52-10-01 ITEM #25
